MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES (RDT) TEMPUS IC PRO; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES (RDT) TEMPUS IC PRO; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer disposed the parts.
 
Event or Problem Description
As described by the customer "tempus ic li-ion battery exploded while being charged by tempus battery charger".Initial evaluation based on the customer communications reveal that tempus ic pro, the affected product built & shipped to our customer, us socom (us special forces), back in 2011.Adventure medics, who reported this complaint, purchased either from govt auction or from ebay.There is no further evaluation possible for this case since customer disposed the battery debris and the product is end of life.Cause could not be determined.Customer has been informed about product end of life and no support from philips for the parts.

Brand Name
TEMPUS IC PRO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES (RDT)
ascent 1, aerospace centre
aerospace boulevard
farnborough
UK 
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES (RDT)
ascent 1, aerospace centre
aerospace boulevard
farnborough
UK  
Manufacturer Contact
selvaganesan balu
ascent 1, aerospace centre
aerospace boulevard
farnborough 
UK  
MDR Report Key14716134
Report Number3003832357-2022-00009
Device Sequence Number16739159
Product Code MWI
UDI-Device Identifier05060472440297
UDI-Public05060472440297
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number00-1002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown